# SDR CA040825004

- Difficulty date: August 5, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna 170B
- Aircraft time: 2,235 hours
- Engine: Lyc IO360A1A
- Propeller: Mcauly 1A200DFA
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 051042
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELEVATOR REMOVED TO CHANGE BRACKET.  CHANGED LT ELEVATOR BRACKET.  PN 051042 REPLACED WITH NEW PART.  ADJACENT RIVETS REPLACED.  REASSEMBLED AND DUAL INSPECTED.
